# SDR 2023FA0000599

- Difficulty date: July 18, 2023
- Submitted: October 13, 2023
- Operation: General aviation
- Engine: Garrtt TPE33111U
- Engine time: 22,431 hours, 22,064 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 31030351WD
- Part serial: J042A
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED BEARING [PN:  3103035-1WD, SN: J042A, TSN: UNKNOWN].
